BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2 >

Please use this identifier to cite or link to this item:

Title: On the Approximation by Convolution Operators in Homogeneous Banach Spaces of Periodic Functions
Authors: Draganov, Borislav R.
Keywords: Convolution operator
singular integral
rate of convergence
degree of approximation
homogeneous Banach space of periodic functions
Fourier transform
Issue Date: 2011
Publisher: Bulgarian Academy of Sciences - National Committee for Mathematics
Citation: Mathematica Balkanica New Series, Vol. 25, Fasc 1-2 (2011), 39p-59p
Abstract: The paper is concerned with establishing direct estimates for convolution operators on homogeneous Banach spaces of periodic functions by means of appropriately defined Kfunctional. The differential operator in the K-functional is defined by means of strong limit and described explicitly in terms of its Fourier coefficients. The description is simple and independent of the homogeneous Banach space. Saturation of such operators is also considered.
Description: AMS Subject Classification 2010: 41A25, 41A27, 41A35, 41A36, 41A40, 42Al6, 42A85.
ISSN: 0205-3217
Appears in Collections:Mathematica Balkanica New Series, Vol. 25, 2011, Fasc. 1-2

Files in This Item:

File Description SizeFormat
MB-25-039-059.pdf8.95 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License